# SDR SWAA2012091007492

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 77,936 hours, 68,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 360 + 12.5, STR 8L.  REPAIRED SKIN IAW ARR EA AND EA.
